| Model Number |
0137 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was exhibiting undersensing that led to increased pacing on the right atrial (ra) and right ventricular (rv) leads.Technical services (ts) reviewed and noted the lead had likely dislodged or slack had pulled on the lead.The patient was recommended to follow up at the clinic.This icd and leads remain in service.No adverse patient effects were reported.